An algorithmic approach to discovering and proving q-series identities

George E. Andrews, A. Knopfmacher

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

An algorithmic method of producing q-series identities from any given power series is discussed. This recursive technique is then used to give new proofs of several classical q-identities of Gauss and Rogers.

Original languageEnglish (US)
Pages (from-to)34-43
Number of pages10
JournalAlgorithmica (New York)
Volume29
Issue number1-2
DOIs
StatePublished - Jan 1 2001

All Science Journal Classification (ASJC) codes

  • Computer Science(all)
  • Computer Science Applications
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'An algorithmic approach to discovering and proving q-series identities'. Together they form a unique fingerprint.

Cite this